# SDR QMLA2011022511029

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N520CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6537
- Aircraft time: 2,739 hours, 14,730 cycles
- Engine: Tmeca ARRIEL2C
- Engine time: 2,705 hours, 8,505 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: B-Nut
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE PILOT SMELLED FUEL IN THE COCKPIT SHORTLY AFTER TAKEOFF.  IMMEDIATELY RETURNED TO THE BASE AND HAD MECHANIC INSPECT THE AIRCRAFT.  MECHANIC DID FIND A LOOSE B-NUT THAT WAS LEAKING ON THE FUEL RETURN LINE FOR THE NR 2 ENGINE.  THE MECHANIC TIGHTENED THE B-NUT, PERFORMED A GROUND RUN TO CHECK FOR LEAKS.  NO FURTHER LEAKS OR ODORS WERE DETECTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
